# SDR IPXA2015020485552

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER WING TANK LOWER STRINGER 47 CRACKED AT 4 EA LOCATIONS STA XCW= 46.50, XCW= 17.00, XCW= -17.00 AND XCW= -46.50.  ACCOMPLISHED SPLICE REPAIRS ON CENTER WING TANK LOWER STRINGER 47, STA XCW= 46.50, XCW= 17.00, XCW= -17.00 AND XCW= -46.50 IAW EA 011-5710-01-A5688, REV I/R AND EO 5710-56589-A.
